MEDTRONIC MEXICO S. DE R.L. DE CV CUSTOM TUBING PACK; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Back to Search Results |
| Model Number |
BB10Z49R21 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id bb10z49r21 (231349285); product type: 0186-custom tubing packs; implant date n/a; explant date n/a product id bb10z49r21 (231349285); product type: 0186-custom tubing packs; implant date n/a; explant date n/a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of 3 custom packs, it was reported all 3 packs were damaged, and this affected the outer packaging, inner packaging, and also the sterile barrier.All 3 device were not used, and was replaced to complete the case.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Correction b5: medtronic received information that prior to use of 3 custom tubing packs, it was reported all 3 packs were damaged, and this affected the outer packaging, inner packaging, and also the sterile barrier.All 3 devices were not used, and were replaced.There was no patient involvement, so no adverse effect occurred.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.